# SDR A6WA20120926103

- Difficulty date: September 23, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 21,884 hours, 21,183 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864808
- Part serial: C323
- Condition: Defective
- Location: E&E Bay
- Part time: 12,360 hours, 12,333 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR STAYED DOWN AND LOCKED WHEN GEAR WAS SELECTED UP.  GEAR DISAGREE RECEIVED APPROX 10 SECONDS AFTER GEAR UP SELECTION.  RETURN TO BNA.  COMPLIED WITH M ACTION OF MEL 32-30-01.  ADJUSTED PROX SENSOR S23 AND REMOVED AND REPLACED PSEU.
